# SDR REXA201100707

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 24,221 hours, 21,511 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

WING OVHT WARNING MESSAGE IN FLIGHT WHILE OPERATING IN STBY MODE IN ACCORDANCE WITH MEL 30-12-31. REMOVED AND REPLACED RT 14TH STAGE BLEED AIR SOV IAW AMM 30-12-04.  OP CHECK OF WING OVHT WARNING SYS GOOD IAW AMM 30-12-00.  VERIFIED PART EFFECTIVITY.  OK FOR SERVICE.
